MathSciNet Relay Station
MathSciNet bibliographic data
MR2309992 14F20 (14G20 14G22)
Mieda, Yoichi On $l$-independence for the étale cohomology of rigid spaces over local fields. Compos. Math. 143 (2007), no. 2, 393–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement